# SDR UPS803956

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 5753054
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CK, MAINT FOUND .25 INCH CRACK AT NR 2 PYLON AND .75 CRACK AT NR 2 PYLON SUPPORT FITTINGS.  REPLACED PER SRM 51-1-20 AND UPS EO DC8-57-580.
